# SDR AUS20020177

- Difficulty date: January 22, 2002
- Submitted: April 8, 2002
- Operation: General aviation
- Make and model: Fokker F.28 MK4000
- Engine: Rroyce SPEY55515
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 23531
- Condition: Overheated
- Location: Battery/Charger
- Part time: 20,402 cycles
- Component: Battery/Charger
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(AUS) AFT BATTERY OVERHEATED. AFT BATTERY OVERHEAT MILLIAMPMETER NOTOPERATING DUE TO A PART OF THE BROKEN PERSPEX COVER WEDGED INSIDE THE INDICATOR.
